How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32777
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I am on acaprill 2.5mils a day for blood presser but are getting

Resolved Question:

I am on acaprill 2.5mils a day for blood presser but are getting side avects from it breving broblems nasal and mouth discomfort and feeling unwell most days is there there a tab that will not give side avects please
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi. The acapril is what's known as an ACE inhibitor and it can cause the side effects you're experiencing. I'd suggest you have your doctor switch you to either Verapamil or to metolprolol, neither of which should give you these side effects
Dr. Chip and other Medical Specialists are ready to help you